# SDR IPXA2023120243400

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,363 hours, 19,590 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** AT CRUISE 30 MINUTES INTO FLIGHT LEVEL 2 FUEL QTY FAULT WITH TANK 2 FUEL QTY "X"-ED. #2 FUEL QTY REGAINED ON FINAL APPROACH  **OII 2** **DD 12/04** R/R #2 TANK L/H MJP REF AMM 28-41-40-401 OPS AND LEAK CHECK GOOD PLACARD REMOVED DMP REVERSED
